# SDR SWAA2019121039514

- Difficulty date: November 19, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 113A370019
- Part serial: 001383
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP DELAMINATED ON INBOARD LOWER CORNER.          / REPAIRED AFT FLAP IAW SRM & AMM.
